Schriftzug: Fachbereich Mathematik 
  UHH > Fakultäten > MIN-Fakultät > Mathematik > Personen > Pascal Gollin   STiNE |  KUS-Portal |  Sitemap Suchen Hilfe click here for english language  

Pascal Gollin

Fachbereich Mathematik
Bereich DM
Bundesstraße 55 (Geomatikum)
20146 Hamburg
Raum 236
Tel.: +49 40 42838-5133
E-Mail: Pascal.Gollin (at) uni-hamburg.de
ORCiD: 0000-0003-2095-7101

Sprechstunden:
Nach Absprache.


Publikationen und Preprints

(All papers on ArXiv)

  • (With K. Heuer) On the infinite Lucchesi-Younger conjecture I, preprint 2019 (PDF).
  • (With J. Kneip) Representations of infinite tree sets, preprint 2019 (PDF).
  • (With K. Heuer) Characterising k-connected sets in infinite graphs, preprint 2018 (ArXiv).
  • (With N. Bowler, C. Elbracht, J. Erde, K. Heuer, M. Pitz, and M. Teegen) Ubiquity in graphs II: Ubiquity of graphs with non-linear end structure, submitted (ArXiv).
  • (With N. Bowler, C. Elbracht, J. Erde, K. Heuer, M. Pitz, and M. Teegen) Ubiquity in graphs I: Topological ubiquity of trees, submitted (ArXiv).
  • (With K. Heuer) An analogue of Edmonds' Branching Theorem for infinite digraphs, submitted (ArXiv).
  • (With K. Heuer) Infinite end-devouring sets of rays with prescribed start vertices, Discrete Mathematics 341(7):2117-2120, 2018 (DOI, ArXiv).
  • (With J. Carmesin) Canonical tree-decompositions of a graph that display its k-blocks, Journal of Combinatorial Theory Series B 122:1-20, 2017 (DOI, ArXiv).

  •  
  Seitenanfang  Impressum 2018-10-04, Pascal Gollin